# SDR FDEA201002160435

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 395 FRAME BETWEEN STR S-1 AND S-2R HAS EXISITING HOLES WITH LESS THAN SRM PITCH AT BS 395 S-2L TO S-2R FRAME REPAIR WAS ACCOMPLISHED ON MAE W/C 43188560001 AND MAE EA 757-5332-16-F2538,  REV -DATED 02/10/2010.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
